# SDR 20000613SH015

- Difficulty date: May 31, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N83M
- Make and model: Gulstm GV
- Aircraft serial: 557
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 1159SC15043
- Part serial: WN047
- Condition: Damaged
- Location: Nr 1 Mlg
- Part time: 595 hours, 341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED NR 1 WHEEL FOR TIRE CHANGE.  WHILE INSPECTING BRAKE ASSY, NOTICED ALL THE KEYWAY SLOTS ON THE OUTBOARD ROTOR WERE COMPLETELY MISSING.  SOME DAMAGE HAD OCCURRED TO THE WHEEL WHEN THE PIECES WERE EXITING.  BRAKE AND WHEEL ASSYS WERE REPLACED.  (X)
